# SDR DHL96724002

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 2588369905
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, DURING TAKEOFF ROLL, F/O ADI STUCK IN PITCH UP POSITION.  RUNWAY FLAG STILL IN VIEW ON LANDING.  REMOVED AND REPLACED ADI AND RERACKED INSTRUMENT AMPLIFIER, OPS CHECK OK PER M/M 34-20.
